Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Planarity in algebraic systems


Authors: Michael Anshel and James R. Clay
Journal: Bull. Amer. Math. Soc. 74 (1968), 746-748
DOI: https://doi.org/10.1090/S0002-9904-1968-12025-7
MathSciNet review: 0225823
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Geometric algebra, Interscience, New York, 1957. MR 82463
  • 2. J. R. Clay, The near-rings on groups of low order, Math. Z. 104 (1968), 364-371. MR 224659
  • 3. P. Dembowski and D. R. Hughes, On inversive planes, J. London Math. Soc. 40 (1965), 171-182. MR 172156
  • 4. M. Hall, Jr., Projective planes, Trans. Amer. Math. Soc. 54 (1943), 229-277. MR 8892
  • 5. V. P. Zarovnyi, Interpretation of the plane axioms of affine geometry in an abstract group, Ukrain. Mat. Ž. 10 (1958), 351-364. MR 102038
  • 6. J. L. Zemmer, Near-fields, planar and nonplanar, The Math Student 31 (1964), 145-150. MR 181661


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12025-7

American Mathematical Society